# SDR USAA2010050390877

- Difficulty date: April 30, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 3,137 hours, 944 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0250
- Condition: Low Pressure
- Location: L4 Door
- Part time: 3,137 hours, 944 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 575 CLT - EES - DOOR 4L SLIDE PSI NO READING / CHECK SLIDE PRESSURE.  MAINTENANCE SERVICED 4L DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00-03.
